Alert archive / Tennessee / Areal Flood Warnings in 2016
Areal Flood Warning 2, NWS Morristown, TN
NWS Morristown, TN issued this areal flood warning at Feb 3, 2016, 7:28 AM EST for Meigs County, Rhea County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2016, 7:28 AM EST (12:28 UTC)
- Expired
- Feb 3, 2016, 10:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Meigs County, TN, Rhea County, TN
The radar
The Northeast Alabama radar (KHTX), 131 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 537 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this areal flood warning went out at Feb 3, 6:58 AM EST, 30 minutes earlier.
Area forecast discussion, Feb 3, 6:58 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 AM EST WED FEB 3 2016
.AVIATION...A STRONG COLD FRONT CONTINUES TO MOVE EAST ACROSS THE
SOUTHERN APPALACHIAN REGION THIS MORNING. GUSTY WINDS WILL CONTINUE
NEXT FEW HOURS OVER EAST TN WITH LOW CLOUDS AND REDUCED VIS FOR
LOCAL MVFR AND IFR CONDITIONS. CONDITIONS WILL IMPROVE ACROSS THE
REGION WITH THE PRECIP EXITING THE TAF STIES AT AROUND 18Z. WINDS
AND CLOUDS WILL BE SLOWLY DECREASING IN THE AFTERNOON. MVFR FOG AND
CEILING RETURNS AT TRI AND TYS EARLY THURSDAY.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR CHEROKEE-CLAY.
TN...HIGH WIND WARNING UNTIL 10 AM EST THIS MORNING FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST
MONROE-UNICOI.
WIND ADVISORY UNTIL 10 AM EST /9 AM CST/ THIS MORNING FOR
ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-EAST POLK-
GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-
LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-
NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST
MONROE-RHEA-ROANE-SCOTT TN-SEQUATCHIE-SULLIVAN-UNION-
WASHINGTON TN-WEST POLK.
VA...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&
TDHazardous weather outlook, Feb 3, 4:39 AM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 439 AM EST WED FEB 3 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-040945- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 439 AM EST WED FEB 3 2016 /339 AM CST WED FEB 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS EAST TENNESSEE DURING THE EARLY MORNING HOURS. STRONG GUSTY WINDS FROM THE LINE OF STORMS WILL BE THE MAIN THREAT...AND FLASH FLOODING MAY OCCUR IF THE THUNDERSTORMS REPEATEDLY TRACK OVER THE SAME AREAS. VERY STRONG WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH IN THE MOUNTAINS AND FOOTHILLS...AND BREEZY WINDS OF 15 TO 30 MPH IN THE VALLEY WILL SUBSIDE BY LATE MORNING AS THE STORM SYSTEM PULLS AWAY FROM THE REGION. A WIND ADVISORY IS IN EFFECT FOR THE VALLEY...AND A HIGH WIND WARNING FOR THE EAST TENNESSEE MOUNTAINS THROUGH LATE MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... COLD AIR WILL MOVE INTO THE AREA EARLY NEXT WEEK. A COLD RAIN WILL TRANSITION TO SNOW MONDAY AFTERNOON AND LIGHT SNOW MAY PERSIST INTO TUESDAY. THE SYSTEM IS STILL SEVERAL DAYS AWAY SO PLEASE CHECK BACK OFTEN FOR THE LATEST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. TD/MA
In the hours before
Special weather statement, Feb 3, 4:56 AM EST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 AM EST WED FEB 3 2016
TNZ013-014-036>039-069-070-031045-
KNOX TN-JEFFERSON TN-CAMPBELL TN-HAMBLEN TN-ANDERSON TN-CLAIBORNE TN-
GRAINGER TN-UNION TN-
456 AM EST WED FEB 3 2016
SIGNIFICANT WEATHER ADVISORY FOR KNOX...JEFFERSON...CAMPBELL...
HAMBLEN...ANDERSON...CLAIBORNE...GRAINGER...AND UNION COUNTIES UNTIL
545 AM EST...
AT 455 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA FOLLETTE TO NEAR
FARRAGUT...AND MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...CLINTON...ALCOA...JEFFERSON CITY...
DANDRIDGE...MAYNARDVILLE...RUTLEDGE...FARRAGUT...NEW TAZEWELL...
LOUISVILLE...TAZEWELL...WHITE PINE...PLAINVIEW...NEW MARKET...
HARROGATE-SHAWANEE...STRAWBERRY PLAINS...HALLS...BLAINE AND NORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3660 8347 3659 8346 3651 8339 3641 8339
3639 8329 3604 8334 3597 8353 3604 8367
3599 8365 3594 8368 3584 8385 3588 8400
3587 8403 3585 8401 3585 8405 3583 8406
3585 8414 3579 8416 3641 8409 3659 8377
TIME...MOT...LOC 0955Z 239DEG 48KT 3636 8407 3580 8415
DHSpecial weather statement, Feb 3, 5:06 AM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
506 AM EST WED FEB 3 2016
NCZ060-TNZ071-085>087-101-102-031045-
CHEROKEE NC-SOUTHEAST MONROE TN-NW BLOUNT TN-NORTHWEST MONROE TN-
WEST POLK TN-EAST POLK TN-MCMINN TN-
506 AM EST WED FEB 3 2016
SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEAST MONROE...NW
BLOUNT...NORTHWEST MONROE...WEST POLK...EAST POLK...AND MCMINN
COUNTIES UNTIL 545 AM EST...
AT 506 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SWEETWATER TO 15 MILES SOUTHEAST OF WILDWOOD LAKE...AND MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ATHENS...ALCOA...SWEETWATER...MADISONVILLE...BENTON...
DUCKTOWN...ETOWAH...LOUISVILLE...ENGLEWOOD...VONORE...FRIENDSVILLE...
TELLICO PLAINS...NIOTA...MOUNT VERNON...CULBERSON...DENTVILLE...
CITICO BEACH...CLOVER HILL AND HOT HOUSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8471 3563 8457 3562 8451 3567 8450
3567 8443 3564 8438 3567 8432 3562 8425
3561 8419 3565 8413 3577 8418 3580 8417
3580 8414 3585 8415 3583 8406 3585 8401
3587 8403 3588 8400 3585 8397 3499 8415
TIME...MOT...LOC 1006Z 223DEG 47KT 3568 8453 3491 8470
DHLocal storm report, Feb 3, 5:36 AM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM NON-TSTM WND DMG 4 N CANEY BRANCH 36.10N 82.99W
02/02/2016 GREENE TN BROADCAST MEDIA
PORCH BLOWN OFF A MOBILE HOME.
1150 PM NON-TSTM WND GST S SEVIERVILLE 35.89N 83.58W
02/02/2016 M78.00 MPH SEVIER TN MESONET
COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.
1153 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M64.00 MPH GREENE TN MESONET
CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.
0325 AM TSTM WND DMG 2 W PIKEVILLE 35.61N 85.23W
02/03/2016 BLEDSOE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE PLATEAU.
0332 AM TSTM WND DMG DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
OUTAGES. TIME ESTIMATED FROM RADAR.
0342 AM TSTM WND DMG BRAYTON 35.47N 85.18W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.
0348 AM TSTM WND GST JASPER 35.06N 85.63W
02/03/2016 E60.00 MPH MARION TN LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
TENNESSEE.
0355 AM FLASH FLOOD DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
FLASH FLOODING
0406 AM TSTM WND DMG DECATUR 35.53N 84.79W
02/03/2016 MEIGS TN 911 CALL CENTER
TREE DOWN ON HIGHWAY 58.
0415 AM TSTM WND DMG DAYTON 35.49N 85.01W
02/03/2016 RHEA TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
COUNTY.
0415 AM FLASH FLOOD PIKEVILLE 35.61N 85.20W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.
0440 AM TSTM WND DMG FAIRVIEW 35.79N 84.58W
02/03/2016 ROANE TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.
&&
DHLocal storm report, Feb 3, 6:06 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
606 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M69.00 MPH GREENE TN MESONET
WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.
1145 PM NON-TSTM WND GST 2 NNW HAPPY VALLEY 35.63N 83.97W
02/02/2016 M55.00 MPH BLOUNT TN PARK/FOREST SRVC
WIND GUST AT LOOK ROCK TOWER.
&&
TDOYLELocal storm report, Feb 3, 6:12 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD LOUDON 35.74N 84.36W
02/03/2016 LOUDON TN 911 CALL CENTER
REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.
&&
ANDERSONLocal storm report, Feb 3, 7:14 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 AM EST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M69.00 MPH GREENE TN MESONET
WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.
1130 PM NON-TSTM WND DMG 4 N CANEY BRANCH 36.10N 82.99W
02/02/2016 GREENE TN BROADCAST MEDIA
PORCH BLOWN OFF A MOBILE HOME.
1145 PM NON-TSTM WND GST 2 NNW HAPPY VALLEY 35.63N 83.97W
02/02/2016 M55.00 MPH BLOUNT TN PARK/FOREST SRVC
WIND GUST AT LOOK ROCK TOWER.
1150 PM NON-TSTM WND GST S SEVIERVILLE 35.89N 83.58W
02/02/2016 M78.00 MPH SEVIER TN MESONET
COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.
1153 PM NON-TSTM WND GST CAMP CREEK 36.09N 82.77W
02/02/2016 M64.00 MPH GREENE TN MESONET
CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.
0325 AM TSTM WND DMG 2 W PIKEVILLE 35.61N 85.23W
02/03/2016 BLEDSOE TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE PLATEAU.
0332 AM TSTM WND DMG DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
OUTAGES. TIME ESTIMATED FROM RADAR.
0342 AM TSTM WND DMG BRAYTON 35.47N 85.18W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.
0348 AM TSTM WND GST JASPER 35.06N 85.63W
02/03/2016 E60.00 MPH MARION TN LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
TENNESSEE.
0355 AM FLASH FLOOD DUNLAP 35.37N 85.39W
02/03/2016 SEQUATCHIE TN 911 CALL CENTER
MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
FLASH FLOODING
0406 AM TSTM WND DMG DECATUR 35.53N 84.79W
02/03/2016 MEIGS TN 911 CALL CENTER
TREE DOWN ON HIGHWAY 58.
0415 AM FLASH FLOOD PIKEVILLE 35.61N 85.20W
02/03/2016 BLEDSOE TN 911 CALL CENTER
MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.
0415 AM TSTM WND DMG DAYTON 35.49N 85.01W
02/03/2016 RHEA TN 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
COUNTY.
0440 AM TSTM WND DMG FAIRVIEW 35.79N 84.58W
02/03/2016 ROANE TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.
0605 AM FLASH FLOOD LOUDON 35.74N 84.36W
02/03/2016 LOUDON TN 911 CALL CENTER
REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.
&&
TDOYLEThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:37 AM EST | Areal Flood Advisory | MRX | Hamilton, Marion, Sequatchie | 3 hr |
| Feb 3, 3:00 AM EST | Special Weather Statement | MRX | Bledsoe | 45 min |
| Feb 3, 3:05 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 40 min |
| Feb 3, 3:20 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 40 min |
| Feb 3, 3:45 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 45 min |
| Feb 3, 3:52 AM EST | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Feb 3, 4:17 AM EST | Areal Flood Advisory | MRX | Meigs, Rhea | 3 hr |
| Feb 3, 4:19 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Monroe, Roane | 41 min |
| Feb 3, 4:56 AM EST | Special Weather Statement | MRX | Claiborne, Grainger, Jefferson, Knox, Union | 49 min |
| Feb 3, 5:06 AM EST | Special Weather Statement | MRX | Monroe, Polk | 39 min |
| Feb 3, 5:30 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more | 3 hr |
| Feb 3, 6:03 AM EST | Flash Flood Warning | MRX | Loudon | 3 hr |
| Feb 3, 6:08 AM EST | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 3 hr |
| Feb 3, 6:43 AM EST | Areal Flood Warning | MRX | Bledsoe, Sequatchie | 3 hr |
| Feb 3, 6:50 AM EST | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 3 more | 3 hr |
| Feb 3, 7:22 AM EST | River Flood Warning | MRX | Hamilton | 56 hr |
| Feb 3, 7:32 AM EST | Areal Flood Advisory | MRX | Carter, Hancock, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Feb 3, 8:23 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more | 3 hr |
| Feb 3, 8:53 AM EST | Areal Flood Advisory | MRX | Loudon | 3 hr |
| Feb 3, 9:16 AM EST | Areal Flood Advisory | MRX | Blount, Knox, Sevier | 3 hr |
| Feb 3, 9:46 AM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 3 hr |
| Feb 3, 10:29 AM EST | Areal Flood Advisory | MRX | Carter, Hancock, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Feb 3, 1:02 PM EST | River Flood Warning | MRX | Cocke, Jefferson | 30 hr |
| Feb 3, 1:02 PM EST | River Flood Warning | MRX | Cocke | 37 hr |
| Feb 3, 7:07 AM EST | Areal Flood Advisory | MRX | Cherokee, Clay | 3 hr |
| Feb 3, 10:01 AM EST | Areal Flood Advisory | MRX | Cherokee, Clay | 119 min |
Nearby
Areal Flood Warnings in Tennessee, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.